# SDR CKSA98312

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747146
- Aircraft serial: 20528
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 87-23-01, FOUND AFT PRESSURE BULKHEAD BS 2360 AT STRINGER 50, SKIN IS CORRODED (SKIN) UNPRESSURIZED AREA.  REMOVED CORROSION IAW B747 SRM 51-10-01.  SKIN FOUND OUT OF LIMITS IAW B747 SRM 53-30-01.  MATERIAL ID 2024-T3 IAW B747 SRM 53-30-02.  INSTALLED DOUBLER IAW B747 SRM 53-30-03.  NON-ROUTINE TASK CARD NUMBER B0083-09-N-00046.
